# SDR WX0A071472

- Difficulty date: January 9, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Aircraft: N424NV
- Make and model: Doug MD 83
- Aircraft serial: 49421
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Drag Angle
- Part number: 5060287
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CANTED BULKHEAD 1463 DRAG ANGLE CRACKED IN EXISTING DOUBLER.  REMOVED AND REPLACED DRAG ANGLE AT 181.
